The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Pseudo-Slant Submanifolds of a Generalised Almost Contact Metric Structure Manifold

Authors

Jaya Upreti and S. K. Chanyal

Abstract

In this paper we have studied pseudo-slant submanifolds of a Generalised
almost contact metric structure manifold and established integrability conditions of distributions and some interesting results on this submanifold.

Keywords and Phrases : : Generalised Almost Contact Metric Structure Manifold, Slant Submanifold Pseudo-Slant Submanifold.

Received date : July 21, 2009

Accepted date: December 08, 2009

cited by: J.T.S. Vol. 4 (2010), pp.57-68

Download PDF